# SDR 2003FA0000642

- Difficulty date: June 16, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N100SU
- Make and model: Cessna 172P
- Aircraft serial: 17275001
- Aircraft time: 14,628 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stab
- Part time: 14,628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORIZONTAL STABILIZER SPAR CRACKED AROUND CENTER LIGHTING HOLE.
